MathSciNet Relay Station
MathSciNet bibliographic data
MR2471048 92C20
Trewenack, Abbey J.; Landman, Kerry A. A traveling wave model for invasion by precursor and differentiated cells. Bull. Math. Biol. 71 (2009), no. 2, 291–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement